# SDR AWXA200400033

- Difficulty date: January 4, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EQUIPMENT - DURING C-18 CHECK FOUND THE AFT LAVATORY WALL MOUNTED EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY, NO HELP.  MAINTENANCE REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT AND BATTERY, OPERATIONAL CHECK WAS GOOD.
